# SDR SIMA972812

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 9253721459
- Condition: Corroded
- Location: Bs 225-261
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - RIGHT LAV AND GALLEY TRACK AT FS 225 TO 261 BL 32R HAS CORROSION BEYOND LIMITS.  REMOVED AND REPLACED RT LAV AND GALLEY TRACK IAW SAAB SRM 51-40-25.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
